# SDR SIMA980771

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MSN - FLT 4117 - AIRCRAFT RETURNED TO AIRPORT AFTER BURNING SMELL AND ELEC WARNIG ON CAP.  AIRCRAFT LANDED OVERWEIGHT. REPLACED NR 2 ACW GENERATOR GCU AND PERFORMED OVERWEIGHT INSPECTION.  NR 2 AC GEN SYSTEM CHECKED GOOD AND NO DISCREPANCIES WERE NOTED ON OVERWEIGHT INSPECTION.  A/C WAS RETURNED TO SERVICE.  (M)
